MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. AEROMINI®.STENT, TRACHEOBRONCHIAL STENT; PROSTHESIS, TRACHEAL, EXPANDABLE

MERIT MEDICAL SYSTEMS INC. AEROMINI®.STENT, TRACHEOBRONCHIAL STENT; PROSTHESIS, TRACHEAL, EXPANDABLE
Catalog Number AERO615/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges that during a tracheobronchial stent deployment procedure, the distal end of the stent had fractured.The stent was successfully removed from the patient, and a new stent was deployed.No additional patient consequences to report.

Brand Name
AEROMINI®.STENT, TRACHEOBRONCHIAL STENT
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby dr,
pearland TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
14646 kirby dr,
pearland TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21175222
Report Number3010665433-2025-00002
Device Sequence Number12912169
Product Code JCT
UDI-Device Identifier00884450710302
UDI-Public884450710302
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAERO615/A
Device Lot NumberE2936786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown